J. Phys. I France
Volume 2, Numéro 3, March 1992
Page(s) 229 - 232
DOI: 10.1051/jp1:1992137
J. Phys. I France 2 (1992) 229-232

Derivation of relaxional transport equations for a gas of pseudo-Maxwellian molecules

Alexander V. Orlov

Dept. 9, institute for High Temperature (USSR Acad. Sci.), 13/19 Izhorskaya St., Moscow 127412, Russia

(Received 16 October 1991, revised 9 December 1991, accepted 20 December 1991)

In this brief note the moment and energy transport equations of relaxational type are derived by the proposed iteration scheme of the solution of the Boltzmann equation for pseudo-Maxwellian molecules.

© Les Editions de Physique 1992

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.